RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
description  |  subgroups  |  members  |  seminar  |  publications  |  software  |  events  |  links
  
search:
  

Algorithmic Combinatorics Publications

Type: [any] [Papers] [Theses] [Technical Reports] [Other
Author: [any] [Ablinger] [Paule] [Kauers] [Koutschan] [Pillwein] [Radu] [Schneider
Year: [any] [2017] [2016] [2015] [2014] [2013] [2012] [earlier

Christoph Koutschan, Christoph Lehrenfeld, Joachim Schoeberl. Computer Algebra meets Finite Elements: an Efficient Implementation for Maxwell's Equations. In: Numerical and Symbolic Scientific Computing: Progress and Prospects, Ulrich Langer, Peter Paule (ed.), Texts and Monographs in Symbolic Computation 1, pp. 105-121. 2012. Springer, Wien, ISBN 978-3-7091-0793-5. [pdf] [bib]
Tewodros Amdeberhan, Christoph Koutschan, Victor H. Moll, Eric S. Rowland. The iterated integrals of ln(1+x^n). International Journal of Number Theory 8(1), pp. 71-94. 2012. ISSN 1793-0421. [pdf] [bib]
Stavros Garoufalidis, Christoph Koutschan. The non-commutative A-polynomial of (-2, 3, n) pretzel knots. Experimental Mathematics 21(3), pp. 241-251. 2012. ISSN 1058-6458. [url] [pdf] [bib]
Masao Ishikawa, Christoph Koutschan. Zeilberger's Holonomic Ansatz for Pfaffians. In: Proceedings of the 37th International Symposium on Symbolic and Algebraic Computation (ISSAC), Joris van der Hoeven, Mark van Hoeij (ed.), pp. 227-233. 2012. ACM, ISBN 978-1-4503-1269. [url] [pdf] [bib]
Stavros Garoufalidis, Christoph Koutschan. Twisting q-holonomic sequences by complex roots of unity. In: Proceedings of the 37th International Symposium on Symbolic and Algebraic Computation (ISSAC), Joris van der Hoeven, Mark van Hoeij (ed.), pp. 179-186. 2012. ACM, ISBN 978-1-4503-1269. [url] [pdf] [bib]
Herwig Hauser, Christoph Koutschan. Linear Recurrences and Power Series Division. Discrete Mathematics 312(24), pp. 3553-3560. 2012. ISSN 0012-365X. [pdf] [bib]
Thierry Combot, Christoph Koutschan. Third order integrability conditions for homogeneous potentials of degree -1. Journal of Mathematical Physics 53(8), pp. 082704-. 2012. ISSN 0022-2488. [pdf] [bib]